forum.prostatitis.org
http://forum.prostatitis.org/

Flomax treatment for Prostatitis
http://forum.prostatitis.org/viewtopic.php?f=2&t=2303
Page 1 of 1

Author:  rocky888 [ Mon Feb 12, 2018 7:37 pm ]
Post subject:  Flomax treatment for Prostatitis

A quick question to the community -

I know we all have been to Urologists and clearly know what they can do (or rather can't do) about this condition. My doctor has suggested keep taking Flomax. Initially it might have helped, but now I am also taking Homeopathy (which has clearly helped).

Is there a point of taking Flomax even after 1 year (I was taking daily, now already moved to once in 2 days)? Or how long people think that it can be safely taken and then discontinued?

thanks

Author:  Madcap [ Mon Feb 12, 2018 11:04 pm ]
Post subject:  Re: Flomax treatment for Prostatitis

I used it for several years before the side effects became to great. I never thought it did much but since my insurance covered it I stayed on it.

Author:  bythebay [ Tue Feb 13, 2018 12:25 am ]
Post subject:  Re: Flomax treatment for Prostatitis

HI, My opinion and experience with Flomax, it's a harmful drug with very bad side effects and does nothing for treating Prostatitis. It's a great money maker for the drug companies and that's it. They make and you stay the same only can make you wind up in the ER.

Author:  prostate454 [ Tue Feb 13, 2018 8:46 am ]
Post subject:  Re: Flomax treatment for Prostatitis

I had a one point pain improvement on a five point scale while on Flomax. I took it for the better part of a year. The only side effect I noticed was some slight airway restriction. This was only noticeable when I was doing cardio exercise that involved heavy breathing.

Author:  Madcap [ Tue Feb 13, 2018 12:11 pm ]
Post subject:  Re: Flomax treatment for Prostatitis

My problem with flomax didn’t start until year 3 or 4. My GP said flomax side effects usually increase the longer you are on it and that was what I experienced.

Author:  rocky888 [ Fri Feb 16, 2018 11:02 am ]
Post subject:  Re: Flomax treatment for Prostatitis

Thanks All.This helps in taking my decision on this med.

Madcap or others - can you tell me what kind of side-effects you faced?

Author:  Madcap [ Fri Feb 16, 2018 12:55 pm ]
Post subject:  Re: Flomax treatment for Prostatitis

Rocky, the light headed dizzy feeling was the one which eventually became worse. It was only an occasional side effect in the beginning but became a daily one after a few years. Add to the fact i thought it’s effectiveness decreased the longer I took it so stopping was an easy decision.

Page 1 of 1 All times are UTC - 4 hours [ DST ]
Powered by phpBB © 2000, 2002, 2005, 2007 phpBB Group
http://www.phpbb.com/